Makale
Tam Makale
Uluslararası
2022
On extended interpolative single and multivalued F-contractions
Turkish Journal of Mathematics
Cilt 46 · Sayı 3 · ss. 688–698 · 11.02.2022
Özet
The main objective of this paper is to study an extended interpolative single and multivalued Hardy-Rogers type F-contractions in complete metric spaces. We prove some fixed point theorems for such mappings. Further, we give an application to integral equations to verify our main results. The results presented in this paper improve the recent works of Karapinar et al. [12] and Mohammadi et al. [16] .
Anahtar kelimeler
fixed point
Interpolation
F-contractions
Hardy-Rogers type contractions
METRIC-SPACES
Atıf için künye
Yıldırım, İ. (2022). On extended interpolative single and multivalued F-contractions. Turkish Journal of Mathematics, 46(3), 688–698. https://doi.org/10.3906/mat-2108-29
BibTeX
@article{yildirim2022-72751,
author = {Yıldırım, İsa},
title = {On extended interpolative single and multivalued F-contractions},
journal = {Turkish Journal of Mathematics},
year = {2022},
volume = {46},
number = {3},
pages = {688--698},
issn = {1300-0098},
doi = {10.3906/mat-2108-29},
url = {https://akademik.atauni.edu.tr/yayinlar/72751-on-extended-interpolative-single-and-multivalued-f-contractions}
}